# SDR CA991210079

- Difficulty date: November 27, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Separated
- Location: Mlg
- Component: Tire Casing
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF, CREW REPORTED A LOUD BANG AND VIBRATION.AFTER UNEVENTFUL LANDING MAINT. REPORTED NR2 MAINWHEEL TIRE TREAD HAD SEPERATED FROM TIRE. L/H FLAP ALSO FOUND DAMAGED @ I/B TRAILING EDGE AND FUSELAGE FAIRING. FLAP AND WHEEL ASSY REPLACED.
